# SDR UALA2013032001740

- Difficulty date: March 15, 2013
- Submitted: May 1, 2013
- Operation: Air carrier
- Aircraft: N525UA
- Make and model: Boeing 757222
- Aircraft serial: 24978
- Aircraft time: 76,596 hours, 22,983 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 362624
- Condition: Inoperative
- Location: Seat 21c
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

2 SVC FOUND NR 21C EMERGENCY LIGHT INOP.  REPLACED LIGHT STRIP ASSY, CHECKED GOOD.
